MAUDE Adverse Event Report: Lenstec Barbados Inc. Softec HD; Intraocular Lens

Lenstec Barbados Inc. Softec HD; Intraocular Lens
Lot Number SB23697
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Eye Irritation (4803)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "orig "[sic]" surgery date on (b)(6) 2026 left eye softec hd +18.75 sn: (b)(6).First day post op on (b)(6) 2026, blurry vision left eye 20/400, 2 weeks post op left eye 20/200 blurry vision a shadow in left corner, eye feels after surgery irritated.Explant lens on (b)(6) 2026.Target goal now - 1.50 & new lens li61ao +16.00 sn: (b)(6).Patient had w/retinal tear w/o detachment surgery in the pass "[sic]", laser for retinal tear left eye, dry eye syndrome".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.There was no evidence to suggest that any part of these processes caused the blurry vision experienced by the patient.Additionally, we have not received any other complaints from this batch.Based on the results of the investigation, the lens was returned in two pieces.Both pieces consisted of approximately half of the optic and one intact haptic.The cross sections were straight and smooth and appeared to be cut with a sharp object.The cut to the lens was probably to facilitate removal from the eye.The cross sections and the lens surface were clear and did not carry any cloudy / blurry appearances.The assessment by lenstec's vice president, clinical services stated that it appeared that the poor visual result was primarily due to des and residual myopia.Lenstec can confirm that our devices are 100% inspected at the final clean and inspection department and if any surface defects were present on the lens, it would not have been packed for shipping.Lenstec can also confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.

Brand Name
Softec HD
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Lenstec Barbados Inc.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
Lenstec Barbados Inc.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
+1(727)571-2272
MDR Report Key50074331
Report Number9613160-2026-00048
Device Sequence Number16072344
Product Code HQL
UDI-Device Identifier00844369027243
UDI-Public00844369027243
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberSB23697
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown